zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Fixed points of a sequence of locally contractive multivalued maps. (English) Zbl 1165.47305
Summary: We prove the existence of common fixed points of a sequence of multivalued mappings satisfying an Edelstein type contractive condition. As an application, common fixed points of a sequence of single valued expansive type mappings have been obtained.
MSC:
47H10Fixed point theorems for nonlinear operators on topological linear spaces
47H04Set-valued operators
References:
[1]Edelstein, M.: An extension of Banach’s contraction principle, Proc. amer. Math. soc. 12, 7-10 (1961) · Zbl 0096.17101 · doi:10.2307/2034113
[2]Bailey, D. F.: Some theorems on contractive mappings, J. London math. Soc. 41, 101-106 (1966) · Zbl 0132.18805 · doi:10.1112/jlms/s1-41.1.101
[3]Beg, I.; Azam, A.: Fixed points of multivalued locally contractive mappings, Boll. unione mat. Ital. (4A) 7, 227-233 (1990) · Zbl 0717.54023
[4]Holmes, R. D.: On fixed and periodic points under certain set of mappings, Canad. math. Bull. 12, 813-822 (1969) · Zbl 0198.27801 · doi:10.4153/CMB-1969-106-1
[5]Hu, T.: Fixed point theorems for multi-valued mappings, Canad. math. Bull. 23, 193-197 (1980) · Zbl 0436.54037 · doi:10.4153/CMB-1980-026-2
[6]Hu, T.; Rosen, H.: Locally contractive and expansive mappings, Proc. amer. Math. soc. 86, 656-662 (1982) · Zbl 0519.54030 · doi:10.2307/2043604
[7]Hu, T.; Kirk, W. A.: Local contractions in metric spaces, Proc. amer. Math. soc. 68, 121-124 (1978) · Zbl 0388.54031 · doi:10.2307/2040922
[8]Kuhfitting, P. K.: Fixed point of locally contractive and nonexpansive set valued mappings, Pacific J. Math. 65, 399-403 (1976) · Zbl 0335.54035
[9]Morales, C.: On fixed point theory for local k-pseudo contractions, Proc. amer. Math. soc. 81, 71-74 (1981) · Zbl 0479.47050 · doi:10.2307/2043988
[10]Jr., S. B. Nadler: Multi-valued contraction mappings, Pacific J. Math. 30, 475-488 (1969) · Zbl 0187.45002
[11]Rosen, H.: Fixed points of sequence of locally expansive maps, Proc. amer. Math. soc. 72, 387-390 (1978) · Zbl 0364.54039 · doi:10.2307/2042812
[12]Rosenholtz, I.: Evidence of a conspiracy among fixed point theorems, Proc. amer. Math. soc. 53, 213-218 (1975) · Zbl 0364.54036 · doi:10.2307/2040400
[13]Waters, C.: A fixed point theorem for locally nonexpansive mappings in normed space, Proc. amer. Math. soc. 97, 695-699 (1986) · Zbl 0622.47054 · doi:10.2307/2045930
[14]Ko, H. M.; Tasi, Y. H.: Fixed point theorems for localized property, Tamkang J. Math. 8, No. 1, 81-85 (1977) · Zbl 0361.54029
[15]Reich, S.: Fixed points of contractive functions, Boll. unione mat. Ital. 4, No. 5, 26-42 (1972) · Zbl 0249.54026
[16]Razani, A.; Fouladgar, K.: Extension of contractive maps in the Menger probabilistic metric space, Chaos solitons fractals 34, No. 5, 1724-1731 (2007) · Zbl 1152.54367 · doi:10.1016/j.chaos.2006.05.022
[17]Assad, N. A.; Kirk, W. A.: Fixed point theorems for set valued mappings of contractive type, Pacific J. Math. 43, 533-562 (1972) · Zbl 0239.54032